Ideology and existence of 50%-majority equilibria in multidimensional spatial voting models

Crès, Herve and Unver, M Utku 2010, Ideology and existence of 50%-majority equilibria in multidimensional spatial voting models, Journal of Theoretical Politics, vol. 22, no. 4, pp. 431-444, doi: 10.1177/0951629810371015.

Attached Files
Name Description MIMEType Size Downloads

Title Ideology and existence of 50%-majority equilibria in multidimensional spatial voting models
Author(s) Crès, Herve
Unver, M Utku
Journal name Journal of Theoretical Politics
Volume number 22
Issue number 4
Start page 431
End page 444
Total pages 14
Publisher Sage
Place of publication United Kingdom
Publication date 2010-10
ISSN 0951-6298
1460-3667
Keyword(s) ideology
mean voter theorem
spatial
super majority
spatial voting
Language eng
DOI 10.1177/0951629810371015
Field of Research 1606 Political Science
Socio Economic Objective 0 Not Applicable
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©The Author(s), 2010
Persistent URL http://hdl.handle.net/10536/DRO/DU:30094093

Document type: Journal Article
Collection: Department of Economics
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 49 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Tue, 11 Apr 2017, 15:57:13 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.